# SDR IPXA2016071305788

- Difficulty date: June 28, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 31,284 hours, 4,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U41025
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D1, CORROSION DAMAGE WAS FOUND ON LT WING FUEL TANK ACCESS PANEL CUTOUT AREA.  REPAIRED IAW SRM 57-20-01-2R REPAIR 4 , REV.77.00
